# SDR SIMA200415803

- Difficulty date: June 3, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Engine: Rroyce DART*
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4332
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CREW REPORTED PITCH .5 INOP MESSAGE.  MESSAGE WENT OUT AFTER 10 SECONDS.  MAINTENANCE REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW MFG MM.  OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  ETN EB WAS COMPLIED WITH.  (SW21200407369)
